# SDR SIMA20181031003

- Difficulty date: October 31, 2018
- Submitted: November 1, 2018
- Operation: Air carrier
- Aircraft: N858AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145754
- Aircraft time: 28,592 hours, 25,387 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Part number: 4504616A
- Part serial: 0102246
- Condition: Leaking
- Location: Apu
- Stage of operation: UK
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

WITH APU ON & APU BLEED & PACKS OPEN, THERE IS A STRONG EXHAUST/FUEL SMELL IN AIRCRAFT. DEFERRED APU FUEL SHUT OFF VALVE PER MEL 28-5. MTX PROCEDURE C/W. FOUND LEAKING APU FUEL CONTROL. R&R APU FUEL CONTROL IAW ENGINE MANUAL 49-32-01. OPC AND LEAK CHK GOOD.
